# SDR SIMA20140420001

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 26,357 hours, 22,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C00301
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL OVERWING EMERGENCY LAMP INOPERATIVE.  R & R LT EXTERNAL OVERWING LAMP IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A, NO FIX.  R & R NR 4 EMERGENCY BATTERY & CHARGER ASSEMBLY IAW WC 33-700-19, NO FIX.  TROUBLE SHOT HARNESS USING WM 33-50-50 NO FAULTS FOUND, SUSPECT FAULT IN NEW CHARGER.  R & R NR 4 CHARGER TWICE MORE UNTIL GOOD PART FOUND.  OPERATIONS CHECKED WC 33-700-17 GOOD AT THIS TIME.
